I was bit by some kind of insect about 1.5 wks ago and had a skin reaction surrounding the bite and it was itchy. I saw my allergist and they gave me zyrtec and prednisone. It cleared up pretty quick, but then this past weekend, I broke out in random hives/rashes on my body...I checked with my allergist and they said to see my pcp, so tomorrow, I have an appt to see my pcp tomorrow..any ideas on what it could be? After effect of insect bite?? I'm still itchy after taking Benadryl :-(. Ugh!!!
You know, if the hives started up right after you stopped the prednisone, that could be why, especially if you stopped all at once instead of doing a burst and taper. The immune system gets weird when taken off prednisone. Did it go away?
I went back to my primary care doc and he isn't sure what it is, but he put me on a 15 day taper of prednisone. Although, I'm still breaking out in streak like rashes and some hives !! I'm not sure what to do next if they continue after the meds!?! I'm also, taking Zyrtec as well..any ideas?? Kind of scary when your own doc doesn't know what could be causing this stuff..**sigh**